MathSciNet Relay Station
MathSciNet bibliographic data
MR2251591 58J47 (35B45 35Q40)
Hassell, Andrew; Tao, Terence; Wunsch, Jared Sharp Strichartz estimates on nontrapping asymptotically conic manifolds. Amer. J. Math. 128 (2006), no. 4, 963–1024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement